Journal article icon

Journal article

ON THE DIELECTRIC THEORY OF FLUIDS .3. THE DIELECTRIC-CONSTANT OF NONPOLAR FLUIDS WITHIN THE QUADRUPOLE APPROXIMATION

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1080/00268978200101871

Authors


Journal:
MOLECULAR PHYSICS
Volume:
46
Issue:
6
Pages:
1155-1194
Publication date:
1982-01-01
DOI:
ISSN:
0026-8976
URN:
uuid:2733371b-37f1-4c32-b8d3-b6dab3e8e91a
Source identifiers:
59019
Local pid:
pubs:59019

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP